Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2023 | 2022 | 2012 | 2009 | 2004 | 2002 | 1995 | 1992
Number of items: 8.

2023

Kribs, Christopher and Greenhalgh, David (2023) Impact of tetravalent dengue vaccination with screening, ADE and altered infectivity on single-serotype dengue and Zika transmission. Journal of Mathematical Biology, 86 (5). 85. ISSN 0303-6812

2022

Montalbán, Antonio and Corder, Rodrigo M. and Gomes, M. Gabriela M. (2022) Herd immunity under individual variation and reinfection. Journal of Mathematical Biology, 85 (1). 2. ISSN 0303-6812

2012

Corson, Stephen and Greenhalgh, David and Hutchinson, Sharon (2012) A time since onset of injection model for hepatitis C spread amongst injecting drug users. Journal of Mathematical Biology, 66 (4-5). pp. 935-978. ISSN 0303-6812

2009

Greenhalgh, D. and Griffiths, M. (2009) Backward bifurcation, equilibrium and stability phenomena in a three-stage extended BRSV epidemic model. Journal of Mathematical Biology, 59 (1). pp. 1-36. ISSN 0303-6812

2004

Webb, S.D. and Owen, M.R. (2004) Oscillations and patterns in spatially discrete models for developmental intercellular signalling. Journal of Mathematical Biology, 48 (4). pp. 444-476. ISSN 0303-6812

2002

Greenhalgh, D. and Lewis, F. (2002) The general mixing of addicts and needles in a variable-infectivity needle-sharing environment. Journal of Mathematical Biology, 44 (6). pp. 561-598. ISSN 0303-6812

1995

Grist, E.P.M. and Gurney, William (1995) Stage-specificity and the synchronisation of life-cycles to periodic environmental variations. Journal of Mathematical Biology, 34 (2). pp. 123-147. ISSN 0303-6812

1992

Gurney, William and Crowley, P.H. and Nisbet, R.M. (1992) Locking life-cycles to seasons : circle-map models of population dynamics and local adaptation. Journal of Mathematical Biology, 30 (3). pp. 251-279. ISSN 0303-6812

This list was generated on Sun Jul 21 19:50:37 2024 BST.